IIUM Repository (IREP)

Items where Author is "Rakhmattullaev, Muzaffar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ganikhodjaev, Nasir and Rakhmattullaev, Muzaffar and Rodzhan, Mohd Hirzie (2018) Weakly periodic Gibbs measures of the ising model on the cayley tree of order five and six. Mathematical Physics, Analysis and Geometry, 21 (1). pp. 1-10. ISSN 1385-0172

This list was generated on Mon Aug 19 08:19:42 2019 +08.